Alert archive / Connecticut / Flash Flood Warnings in 2019
Flash Flood Warning 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Oct 16, 2019, 11:50 PM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2019, 11:50 PM EDT (03:50 UTC)
- Expired
- Oct 17, 2019, 2:31 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 624 m²/s²
- 0-3 km storm-relative helicity
- 921 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
017
WGUS51 KBOX 170350
FFWBOX
CTC013-015-170645-
/O.NEW.KBOX.FF.W.0012.191017T0350Z-191017T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
1150 PM EDT Wed Oct 16 2019
The National Weather Service in Boston/Norton has issued a
* Flash Flood Warning for...
Windham County in northern Connecticut...
Tolland County in northern Connecticut...
* Until 245 AM EDT.
* At 1146 PM EDT, Doppler radar indicated heavy rain across the
warned area. Rainfall totals of 1.5 to 2.5 inches have been
reported as of 1145 PM. Additional rainfall amounts of 2 to 3
inches are possible through 2 AM. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Vernon, Mansfield, Windham, Plainfield, Willimantic, Ellington,
Tolland, Coventry, Stafford, Somers, Hebron, Thompson, Brooklyn,
Woodstock, Marlborough, Willington, Columbia, Canterbury, Bolton
and Ashford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Turn around, don't drown when encountering
flooded roads. Most flood deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4202 7195 4164 7190 4163 7196 4166 7216
4171 7224 4169 7227 4167 7227 4164 7233
4161 7233 4159 7240 4168 7245 4181 7247
4181 7249 4194 7251 4195 7249 4203 7251
$$
Field1 follow-up statement
102
WGUS71 KBOX 170631
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
231 AM EDT Thu Oct 17 2019
CTC013-015-170638-
/O.CAN.KBOX.FF.W.0012.000000T0000Z-191017T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windham CT-Tolland CT-
231 AM EDT Thu Oct 17 2019
...THE FLASH FLOOD WARNING FOR WINDHAM AND TOLLAND COUNTIES IS
CANCELLED...
The heavy rain has ended across Windham County with only some
moderate showers lingering in Tolland County as of 230 AM. Rainfall
amounts up to 3.5 inches occurred. However, flooding is no longer
expected to pose a threat.
LAT...LON 4202 7195 4164 7190 4163 7196 4166 7216
4171 7224 4169 7227 4167 7227 4164 7233
4161 7233 4159 7240 4168 7245 4181 7247
4181 7249 4194 7251 4195 7249 4203 7251
$$
FieldWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 10:05 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 16, 10:05 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1005 PM EDT Wed Oct 16 2019
.SYNOPSIS...
A powerful coastal storm develops along the NJ coast then moves
northeast across southern New England tonight into Thursday.
This will bring periods of very heavy rain and strong to perhaps
damaging winds to the region before exiting later Thursday.
Drier, though blustery and cooler weather continues into
Friday. Warming trend with dry weather for the weekend. More
active weather than looks to resume for early next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
10 PM Update:
Previous forecast matching up with current expectations so no
wholesale changes with this update.
Watching some rotating convective elements on KOKX radar but as
these features move north into the cool sector lose their
rotational features. Any severe storms will hinge on how far
north warm sector can track. SPC mesoanalysis shows 0-3km CAPE
remaining south of Long Island and this seems reasonable with
offshore buoys in the warm sector with winds veering more to the
SSE and dew pts well into the 60s. Mesoanalysis indicates
secondary low bombing out near Sandy Hook NJ with pressure down
to about 986 mb. However a meso low appears to be forming
farther to the southeast well offshore. This meso low may pinch
off warm sector and preclude better instability from advecting
north. This would lower the probability of severe storms here
overnight but can't discount the risk given mesoscale processes
in play here and associated low predictability. Thus will
continue to monitor low top convection as it comes onshore into
CT/RI and southeast MA overnight.
Nevertheless strong negative tilt trough and associated wind
anomalies will yield periods of very heavy rainfall overnight.
Some of the observed heavier rainfall rates have been on the
order of 0.50 to 0.75 inches per hour. Thus it will only take a
few hours to reach several inches of rainfall. But impacts will
be minimized as heavy rain exits before the Thu morning commute.
Winds will continue to increase overnight and expecting isolated
power outages especially along and near the coast given
proximity to low level jet and impressive pressure rise/fall
couplet with deepening low.
Previous discussion follows...
** Strong to damaging winds possible tonight and Thursday **
** Heavy rain tonight with localized 3-4" amounts possible **
A dynamic and powerful storm will cross southern New England
later tonight, bringing strong to damaging winds and periods of
heavy rainfall. A secondary low pressure may develop farther
offshore late tonight, but that will not change the expected
impacts very much.
This low pressure is anticipated to strengthen rapidly,
developing a steep pressure gradient as it does. Winds just
above a surface-based inversion, at about 1 km up, in most of
the guidance was 70-80 kt. With limited mixing tonight, the only
real process for tapping into this momentum will be trough
precipitation drag and isallobaric processes.
Winds will continue to increase from the E to SE overnight.
While there will also be a lull late tonight as winds shift to
be from the W, decided to keep headlines as simple as possible.
Wind Advisories are now posted for just about all of southern
New England, with High Wind Warnings towards the east coast.
Further adjustments to these headlines are likely with later
forecasts as the details emerge further.
Decided to issue a Flood Watch for tonight across the interior.
Rainfall amounts of 2-3 inches are possible, with even higher
totals possible across the upslope regions of the Worcester
Hills and Berkshires. Rivers should be able to handle this
amount of water, but if this all falls in less than 6 hours or
so, there could be poor-drainage flooding issues. Especially if
storm drains become clogged with leaves and other debris. The
heaviest rainfall will likely end before the Thursday morning
commute, although some rain remains possible north of the Mass
Turnpike.
Winds continue to diminish Thursday night as drier conditions
take hold across our region, especially after midnight.
As for convective threats, we expect a tremendous amount of
shear in the lower levels. Most of the high resolution-guidance
has helicity values in excess of 300 m2/s2. The key ingredient
which is missing will be convective instability, due to the time
of day. Will have to see if the strong vertical motion which
develops is enough to overcome that deficiency.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
This low pressure departs off into the Gulf of Maine Thursday.
While the wind core aloft will be moving along, there will be
more efficient mixing as colder and dry air moves into our
region on the backside of this system. Wind headlines through
most of Thursday.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights...
* Blustery, cooler weather continues into Friday. Possible frost
Friday night?
* Warming trend and drier for the weekend.
* Active pattern resumes late weekend - early next week, though
with a high degree of uncertainty on which day(s) are more
unsettled than not.
Details...
Friday:
Cyclone to affect much of New England over the next 24-36 hrs
looks to be centered over northeast ME by early Friday per most
model guidance, weakening/filling as it does so. Cyclonic flow
aloft should be maintained though will also be steadily losing
overall influence as we the day. That being said, presence of
continued 925- 700 mb thermal trough amid lightening northwest
flow and residual shallow moisture ... it gives a continued
cool, blustery day looks likely for Friday. Northwest gusts
25-35 mph still look possible during the day as lapse rates
steepen, albeit through a smaller mixing depth. Look for
variable amounts of cloud cover - tending closer to mostly
cloudy further north and less so further south and east - and
there might still be enough moisture to wring out sprinkles
north of Route 2 but nothing significant. However, most areas
should see thinning cloud coverage later in the day. Highs in
the 50s.
By Friday night, we start to feel subsident effects of surface
ridging, with trends toward clearing skies and lightening NW
winds. Question remains on how quickly each of these occurs -
which will crucially affect lows. Though thermal advection
transitions toward neutral levels for the evening, could have
some frost/freeze concerns to contend with in areas where the
growing season is still declared as active (e.g. most areas
outside of the Pioneer Valley, northern Worcester and northern
Middlesex Counties). MOS-based guidance usually is the coldest
in such radiational situations, temps close to the MET-based MOS
would bring a widespread frost, with even some sub-freezing
lows in western/central MA and northern CT. Given uncertainty in
how quick NW gradient winds subside and on prospects for
clearing, will use a guidance blend as a starting point but give
some weight to some of the cooler MOS as well. Brings lows into
the mid/upper 30s to low 40s.
Saturday to Sunday:
Quiet weather pattern resumes for Saturday into a good part of
Sunday for most, with large surface ridge settling in and
eventually shifting east of the region. Warming trend to
temperatures as well with 850 mb temps rising to the upper
single digits Celsius.
Deterministic models, however, diverge on handling of energy
coming out of the Gulf of Mexico later Sunday/Sunday night. This
leads to questions/greater forecast uncertainty for the
remainder of the period. NHC has designated an area of disturbed
weather over the southwest Gulf of Mexico with some tropical
development potential. GFS/ECMWF/GEM develop a low from this
area into the northern Gulf early Saturday which takes a
decidedly Miller-A analog storm track from there into the
coastal Carolinas by Sunday. That's really about all that's
agreed upon, though, as the international guidance more or less
weakens and keeps the cyclone closer to the mid-Atlantic coast
thru the weekend. On the other hand the GFS pulls the system
well offshore to at least a well-developed gale south of the
40N/70W benchmark - which would bring greater impact to our
coastal/offshore waters with enhanced E/ENE flow and building
seas, with some showers toward the south coast, Cape and
Islands.
Will lean towards dry for the weekend until there's greater
consensus on the Gulf coast system.
Early Next Week:
Forecast uncertainty and spread in guidance for late Sunday
also affect the forecast into early next week.
Does look to be overall a pretty unsettled period, with an
amplified trough/ridge pattern across the eastern two-thirds of
CONUS. Strong mid-latitude cyclone over the northern Plains
Monday with a trailing cold front into the lower MS Valley
should progress E/NEward into southern New England either
Tuesday or Wednesday, though which day(s) may have higher
chances than others remains uncertain. Used a model consensus
blend in this period until better certainty and agreement in
details become more evident.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...
03z Update:
No major changes to previous TAFs. Earlier discussion below.
==============================================================
Tonight...
Looking for continued deterioration in conditions with MVFR-IFR
in periods of very heavy rain, with LIFR at times. SE winds up
to 40 kt along the immediate east coast, including Cape Cod and
Islands. LLWS away from the coast where surface winds not as
strong. Embedded TSRA after 02z possible eastern/southeastern
sections, though low probability with limited coverage.
Thursday...
MVFR/IFR at daybreak trending to VFR/MVFR with scattered
showers. Strong west winds developing around sunrise and
continuing thru the morning into the afternoon with gusts up to
40 kt possible except up to 50 kt possible Cape Cod and the
Islands.
Thursday Night...
Mainly VFR with areas MVFR across the higher terrain. Gusty
winds diminishing.
KBOS Terminal...High confidence in TAF trends. Moderate
confidence in timing.
KBDL Terminal...High confidence in TAF trends. Moderate
confidence in timing.
Outlook /Friday through Monday/...Moderate confidence.
Friday: Mainly VFR, with local MVFR possible. Windy with local
gusts up to 30 kt.
Friday Night: VFR. Breezy.
Saturday through Sunday Night: VFR.
Monday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday Night/...High confidence.
**Powerful Storm To Impact the Waters Tonight into Thursday**
A powerful low pressure will move NE past the waters tonight
into Thursday. Expecting at least Gale Force winds on the
waters. There is enough of a risk for stronger winds across the
eastern coastal waters where an upgrade to Storm Warnings was
made. Very heavy rain will reduce vsby tonight into Thursday.
Rough seas across the outer coastal will make for dangerous
boating conditions for smaller craft.
While visibility improves Thursday, and there may be a brief
lull in wind speeds, expecting a shift to strong west winds,
although perhaps not as strong as the southeast winds tonight.
Decided to keep the headlines as simple as we could and focus on
the greatest threat.
Winds and seas continue to diminish Thursday night.
Outlook /Friday through Monday/...Moderate confidence.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Areas of rough seas.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Saturday Night: Winds less than 25 kt.
Sunday: Winds less than 25 kt. Slight chance of rain showers.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 6 PM EDT Thursday for CTZ002>004.
Flood Watch through Thursday morning for CTZ002>004.
MA...Wind Advisory until 6 PM EDT Thursday for MAZ002>006-008>018-
020-021-026.
High Wind Warning from 1 AM to 5 PM EDT Thursday for MAZ007-
019-022>024.
Flood Watch through Thursday morning for MAZ002>005-008>012-
026.
RI...Wind Advisory until 6 PM EDT Thursday for RIZ001>008.
MARINE...Storm Warning until 8 PM EDT Thursday for ANZ232-233-254-255.
Gale Warning until 9 PM EDT Thursday for ANZ230.
Storm Warning until 5 PM EDT Thursday for ANZ231.
Gale Warning until 8 PM EDT Thursday for ANZ236.
Gale Warning until 4 AM EDT Friday for ANZ235-237.
Gale Warning until 4 AM EDT Friday for ANZ234.
Storm Warning until 8 AM EDT Thursday for ANZ250-251.
Storm Warning until 8 PM EDT Thursday for ANZ256.
&&
SYNOPSIS...Belk/Loconto
NEAR TERM...Belk/Nocera/Loconto
SHORT TERM...Belk
LONG TERM...Loconto
AVIATION...Belk/Nocera/Loconto
MARINE...Belk/LocontoHazardous weather outlook, Oct 16, 5:08 PM EDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 508 PM EDT Wed Oct 16 2019 CTZ002>004-MAZ002>005-008>012-026-172115- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA- 508 PM EDT Wed Oct 16 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT THURSDAY... ...FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northern Connecticut, and central and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ006-013>018-020-021-RIZ001>008-172115- Western Essex MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 508 PM EDT Wed Oct 16 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT THURSDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ007-019-022>024-172115- Eastern Essex MA-Eastern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA- 508 PM EDT Wed Oct 16 2019 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 5 PM EDT THURSDAY... This Hazardous Weather Outlook is for coastal northeastern Massachusetts and coastal southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ256-172115- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 508 PM EDT Wed Oct 16 2019 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for the Rhode Island outer coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ232-233-254-255-172115- Nantucket Sound-Vineyard Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 508 PM EDT Wed Oct 16 2019 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts southern coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ250-251-172115- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 508 PM EDT Wed Oct 16 2019 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts eastern coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ235-237-172115- Rhode Island Sound-Block Island Sound- 508 PM EDT Wed Oct 16 2019 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT FRIDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ236-172115- Narragansett Bay- 508 PM EDT Wed Oct 16 2019 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Narragansett Bay. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ234-172115- Buzzards Bay- 508 PM EDT Wed Oct 16 2019 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT FRIDAY... This Hazardous Weather Outlook is for Buzzards Bay. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231-172115- Cape Cod Bay- 508 PM EDT Wed Oct 16 2019 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT THURSDAY... This Hazardous Weather Outlook is for Cape Cod Bay. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230-172115- Boston Harbor- 508 PM EDT Wed Oct 16 2019 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EDT THURSDAY... This Hazardous Weather Outlook is for Boston Harbor. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Oct 16, 9:23 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
923 PM EDT WED OCT 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM NON-TSTM WND DMG WEST GREENWICH 41.63N 71.65W
10/16/2019 KENT RI AMATEUR RADIO
TREE DOWN ON SHARPE STREET
&&
EVENT NUMBER BOX1903056
AEDLocal storm report, Oct 16, 10:16 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1016 PM EDT WED OCT 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM NON-TSTM WND DMG ORLEANS 41.79N 70.00W
10/16/2019 BARNSTABLE MA AMATEUR RADIO
LARGE BRANCH DOWN ON ROUTE 28
&&
EVENT NUMBER BOX1903057
AEDLocal storm report, Oct 16, 11:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1136 PM EDT WED OCT 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM NON-TSTM WND DMG WEST GREENWICH 41.63N 71.65W
10/16/2019 KENT RI AMATEUR RADIO
TREE DOWN ON SHARPE STREET
0952 PM NON-TSTM WND DMG ORLEANS 41.79N 70.00W
10/16/2019 BARNSTABLE MA AMATEUR RADIO
LARGE BRANCH DOWN ON ROUTE 28
1025 PM NON-TSTM WND DMG LINCOLN 42.42N 71.30W
10/16/2019 MIDDLESEX MA AMATEUR RADIO
LARGE TREE DOWN ON CONCORD ROAD AT BAKER BRIDGE ROAD
PARTIALLY BLOCKING THE ROAD
1025 PM NON-TSTM WND DMG SHERBORN 42.23N 71.37W
10/16/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON FARM ROAD
1032 PM NON-TSTM WND DMG LITTLE COMPTON 41.50N 71.17W
10/16/2019 NEWPORT RI AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON OCEAN DRIVE
1033 PM NON-TSTM WND DMG WAYLAND 42.37N 71.37W
10/16/2019 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON COCHITUATE ROAD
&&
EVENT NUMBER BOX1903056 BOX1903057 BOX1903059 BOX1903060 BOX1903061
BOX1903062
AED/EVTLocal storm report, Oct 16, 11:42 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1142 PM EDT WED OCT 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM NON-TSTM WND DMG DARTMOUTH 41.57N 71.00W
10/16/2019 BRISTOL MA AMATEUR RADIO
LARGE TREE LIMB DOWN BLOCKING TUCKER ROAD
&&
EVENT NUMBER BOX1903064
AED/EVTLocal storm report, Oct 16, 11:46 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1146 PM EDT WED OCT 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM NON-TSTM WND DMG NEWTON 42.33N 71.21W
10/16/2019 MIDDLESEX MA AMATEUR RADIO
LARGE LIMB DOWN ON A POLICE CRUISER ON WASHINGTON
STREET AT CHESTNUT STREET...VEHICLE DISABLED
&&
EVENT NUMBER BOX1903065
AED/EVTNearby
Flash Flood Warnings in Connecticut, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.